# SDR SROM2020051300000

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 12,090 hours, 9,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 307230
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 14 AND 16 AIRCRAFT LEFT INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT ROW 14 AND 16 LH IAW B737-700 AMM 33-51-00.  OPS CHECK OK.
